# SDR USAA011159

- Difficulty date: August 29, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Part time: 52,062 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED .6 INCHES, BS 178, WL 188 AT RBL .5 AND LBL .5 INCH.  INSTALLED WEB REPAIR PER EA 85310, EO 5300V152.  (M)
